Previous |  Up |  Next


Title: A study of independence in a set with orthogonality (English)
Title: Studie nezávislosti v množině s ortogonalitou (Czech)
Author: Havrda, Jan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 112
Issue: 3
Year: 1987
Pages: 249-256
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 06C15
idZBL: Zbl 0629.06009
idMR: MR905971
DOI: 10.21136/CPM.1987.118320
Date available: 2009-09-23T09:42:10Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] J. Havrda: Independence in a set with orthogonality.Časopis pěst. mat. 107 (1982), 267-272. Zbl 0514.06005, MR 0673052
Reference: [2] J. Havrda: Projection and covering in a set with orthogonality.Časopis pěst. mat. (in print). Zbl 0629.06008, MR 0905970


Files Size Format View
CasPestMat_112-1987-3_5.pdf 702.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo